# SDR SWAA2022030241042

- Difficulty date: February 6, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 5,739 hours, 2,524 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG OUTBOARD T/R SLEEVE HAS DELAMINATION DAMAGE L=3' AND W=1'. LOCATED AT 5:30 TRAILING EDGE P/N 315A2295-246 S/N 009469 / C/W REPAIR-78EA-06293 AS A TIME LIMITED REPAIR. REPAIR-78EA-06294 PROVIDES THE PERMANENT REPAIR INSTRUCTINOS. SPEED TAPE REINSP. ON LOG PAGE 0748565
